Boundary Value Problems for Odd Order Forward-Backward-Type Differential Equations with Two Time Variables

A. I. Kozhanov, S. V. Potapova

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study solvability of boundary value problems for odd order differential equations in time variables. The presence of a discontinuous alternating coefficient is a peculiarity of these equations. We prove existence and uniqueness theorems for the regular solutions of such an equation, i.e. those that have all Sobolev generalized derivatives entering the equation under study.

Original languageEnglish
Pages (from-to)870-884
Number of pages15
JournalSiberian Mathematical Journal
Volume59
Issue number5
DOIs
Publication statusPublished - 1 Sep 2018

Keywords

  • boundary value problems
  • discontinuous coefficients
  • existence
  • forward-backward-type equation
  • ultraparabolic equation
  • uniqueness

Fingerprint

Dive into the research topics of 'Boundary Value Problems for Odd Order Forward-Backward-Type Differential Equations with Two Time Variables'. Together they form a unique fingerprint.

Cite this